Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 4, NWS Norman, OK

February 15, 2023Coal County, Hughes County, Pontotoc County, Oklahoma

NWS Norman, OK issued this tornado warning at Feb 15, 2023, 9:22 PM CST for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2023, 9:22 PM CST (03:22 UTC)
Expired
Feb 15, 2023, 9:57 PM CST
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 111 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 3:45 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2138 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
540 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WFUS54 KOUN 160322
TOROUN
OKC029-063-123-160415-
/O.NEW.KOUN.TO.W.0004.230216T0322Z-230216T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
922 PM CST Wed Feb 15 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northern Coal County in southeastern Oklahoma...
  East central Pontotoc County in east central Oklahoma...
  Southeastern Hughes County in southeastern Oklahoma...

* Until 1015 PM CST.
    
* At 922 PM CST, a severe thunderstorm capable of producing a tornado
  was located 4 miles north of Tupelo, moving northeast at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3459 9651 3471 9651 3492 9609 3468 9609
TIME...MOT...LOC 0322Z 245DEG 30KT 3466 9645 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Mahale
4 follow-up statements
417 
WWUS54 KOUN 160330
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
930 PM CST Wed Feb 15 2023

OKC029-063-123-160415-
/O.CON.KOUN.TO.W.0004.000000T0000Z-230216T0415Z/
Coal OK-Pontotoc OK-Hughes OK-
930 PM CST Wed Feb 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR NORTHERN
COAL...EAST CENTRAL PONTOTOC AND SOUTHEASTERN HUGHES COUNTIES...
    
At 930 PM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Centrahoma, moving northeast at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tupelo and Stuart. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3460 9645 3472 9649 3492 9609 3468 9609
TIME...MOT...LOC 0330Z 245DEG 30KT 3469 9638 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Mahale
353 
WWUS54 KOUN 160334
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
934 PM CST Wed Feb 15 2023

OKC123-160344-
/O.CAN.KOUN.TO.W.0004.000000T0000Z-230216T0415Z/
Pontotoc OK-
934 PM CST Wed Feb 15 2023

...THE TORNADO WARNING FOR EAST CENTRAL PONTOTOC COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3462 9641 3476 9641 3489 9609 3468 9609
TIME...MOT...LOC 0334Z 245DEG 30KT 3471 9634 

$$

OKC029-063-160415-
/O.CON.KOUN.TO.W.0004.000000T0000Z-230216T0415Z/
Coal OK-Hughes OK-
934 PM CST Wed Feb 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...
    
At 934 PM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Centrahoma, moving northeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Coal and southeastern Hughes Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3462 9641 3476 9641 3489 9609 3468 9609
TIME...MOT...LOC 0334Z 245DEG 30KT 3471 9634 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Mahale
552 
WWUS54 KOUN 160344
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
944 PM CST Wed Feb 15 2023

OKC029-063-160415-
/O.CON.KOUN.TO.W.0004.000000T0000Z-230216T0415Z/
Coal OK-Hughes OK-
944 PM CST Wed Feb 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...
    
At 943 PM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles west of Ashland, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Coal and southeastern Hughes Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3466 9627 3481 9627 3489 9609 3468 9609
TIME...MOT...LOC 0343Z 245DEG 36KT 3477 9618 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Mahale
965 
WWUS54 KOUN 160357
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
957 PM CST Wed Feb 15 2023

OKC029-063-160407-
/O.CAN.KOUN.TO.W.0004.000000T0000Z-230216T0415Z/
Coal OK-Hughes OK-
957 PM CST Wed Feb 15 2023

...THE TORNADO WARNING FOR NORTHEASTERN COAL AND SOUTHEASTERN HUGHES
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3466 9627 3481 9627 3489 9609 3468 9609
TIME...MOT...LOC 0356Z 245DEG 30KT 3482 9604 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 15, 5:13 PM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 15, 5:13 PM CST, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
513 PM CST Wed Feb 15 2023

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 403 PM CST Wed Feb 15 2023

Two primary concerns with the weather pattern tonight: Severe
weather in northern Texas as well as southern/central Oklahoma, and
the potential of Winter Weather in far northwestern Oklahoma.

Beginning with the potential of severe weather, the warm front and
strong moisture advection has made it north of the Red River, with
surface dewpoints in the 50s as well as temperatures in the upper
70s/low 80s. Visible satellite is indicating the beginning of
cumulus development through portions of western north Texas along
a leading edge of a dryline. Moisture advection into the region
has been a bit stronger and faster into the region, with the
concern of any convection and possible impacts being further west
into portions of western north Texas and possibly into central
Oklahoma. The main concern is the amount of shear with widespread
effective shear ~70kts, and with modest instability (MUCAPE >1000
J/kg), severe storms will be likely to develop here in the next
couple hours. The main hazards that are the concern at the moment
are large hail and damaging winds, with storms initially expected
to be elevated due to the lack of surface instability. As moisture
advection increases ahead of the dryline, tornado concerns will
increase through the evening. The surface instability will be
closely monitored over the next few hours.

A surface cyclone is currently stationed in north central Oklahoma
with a cold front extending southwestward through far western
Oklahoma, with a 30+ degree temperature gradient extending between
central Oklahoma and northwestern Oklahoma. Well behind the cold
front in southwestern Kansas and the Texas panhandle, snow is
ongoing. This widespread precipitation will gradually move into
portions of northwestern/northern Oklahoma late this evening and
into the overnight hours. Moisture will be a main limiting factor
for accumulation amounts, with accumulations on grassy surfaces
expected to be up to 2 inches.

With the exit of the surface cyclone and upper level trough to the
northeast, precipitation is expected to end by daybreak Thursday
morning. Temperatures will be much cooler, with overnight lows in
the 10s and 20s, and afternoon highs only reaching the upper 30s/mid
40s. Lingering post frontal northerly winds will lead the chilly
conditions, with wind chills in the single digits and 10s across
most of the region.

Zwink

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 403 PM CST Wed Feb 15 2023

After the burst of colder air, temperatures will gradually increase
over the end of the week and through the weekend. An upper level
ridge will gradually shift eastward over the region, keeping skies
mostly clear through the remainder of the week and the early
weekend. Temperatures will return to near seasonable average by
Saturday, and increase to above average through early next week.

There's a little bit of uncertainty with an upper level wave moving
through the flow as the general flow becomes more zonal Saturday
night into Sunday, with models varying with the intensity of the
wave and possibly some precipitation on Sunday. As of now,
precipitation has been left out, with some increasing clouds and
wind expected on Sunday. The next best chance of precipitation
continues to be next Tuesday into Wednesday, with an anticipated
upper level trough bringing widespread precipitation chances midweek
next week.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 508 PM CST Wed Feb 15 2023

A small window will exist at the beginning of the period for both
OKC/OUN to see a thunderstorm. Otherwise, will see a cold front
slide south through the area overnight with winds shifting at all
sites to the north and northwest and will remain gusty through the
day tomorrow. MVFR and a period of IFR ceilings will also
accompany the front southward tonight with some return to VFR
across the west during the day Thursday. Will also keep a mention
of rain/snow at WWR this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  26  39  22  49 /  10   0   0   0
Hobart OK         24  40  19  49 /   0   0   0   0
Wichita Falls TX  29  44  23  50 /  20   0   0   0
Gage OK           16  38  14  53 /  90   0   0   0
Ponca City OK     23  37  18  49 /  20   0   0   0
Durant OK         34  45  27  50 /  70   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until 3 AM CST Thursday for OKZ004-005-
     009-010.

TX...None.
&&

SHORT TERM...50
LONG TERM....50
AVIATION...30
Hazardous weather outlook, Feb 15, 6:49 PM CST, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
649 PM CST Wed Feb 15 2023

OKZ004>048-050>052-TXZ083>090-170100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
649 PM CST Wed Feb 15 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Thunderstorms will continue this evening across portions of
central and southern Oklahoma. Some of the storms could be
severe. Large hail up to 2 inches in diameter and damaging wind
gusts up to 70 mph will be the main threats. There is also a low
chance for a tornado or two mainly across southeastern Oklahoma.
The storms are expected to move out of the area around 11 pm.

.Winter Weather...
Light rain is expected to mix with and change over to snow in
parts of northwestern Oklahoma this evening into early Thursday
morning. Light snow accumulations of up to 2 inches will be
possible. Slick roadways may develop overnight.

.Cold...
Wind chill values ranging from around zero degrees into the teens
will be possible tonight into early Thursday across much of the
area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Fire Weather...
Areas of elevated fire weather conditions will be possible Friday
into early next week across portions of western Oklahoma and
perhaps western north Texas. Winds are expected to become breezy
this weekend which could lead to an area of near critical fire
weather conditions across northwestern Oklahoma Saturday afternoon.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Feb 15, 7:01 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Norman OK
701 PM CST Wed Feb 15 2023

OKZ039-040-160130-
Stephens OK-Garvin OK-
701 PM CST Wed Feb 15 2023

...A strong thunderstorm will impact portions of western Garvin and
northeastern Stephens Counties through 730 PM CST...

At 701 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles north of Velma, moving northeast at 45 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Maysville, Paoli, Foster, Antioch and Whitebead.

This includes Interstate 35 between mile markers 76 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3450 9781 3486 9753 3485 9719 3447 9762
TIME...MOT...LOC 0101Z 213DEG 40KT 3456 9766

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, Feb 15, 7:12 PM CST, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Norman OK
712 PM CST Wed Feb 15 2023

OKZ039-040-045-046-160145-
Stephens OK-Carter OK-Garvin OK-Jefferson OK-
712 PM CST Wed Feb 15 2023

...Strong thunderstorms will impact portions of northern Jefferson,
western Garvin, eastern Stephens and northwestern Carter Counties
through 745 PM CST...

At 711 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Foster to near Sugden. Movement
was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pauls Valley, Waurika, Elmore City, Velma, Katie, Foster, Tatums,
Loco, Ratliff City, Addington, Sugden, Antioch, Hennepin, Fox and
Pernell.

This includes Interstate 35 between mile markers 69 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3409 9812 3466 9772 3479 9717 3451 9733
      3451 9735 3448 9735 3407 9776 3405 9810
TIME...MOT...LOC 0111Z 235DEG 29KT 3462 9759 3412 9799

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, Feb 15, 7:25 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Norman OK
725 PM CST Wed Feb 15 2023

OKZ040>042-046-160215-
Carter OK-Garvin OK-Pontotoc OK-Murray OK-
725 PM CST Wed Feb 15 2023

...A strong thunderstorm will impact portions of eastern Garvin,
north central Carter, southwestern Pontotoc and northern Murray
Counties through 815 PM CST...

At 725 PM CST, Doppler radar was tracking a strong thunderstorm 6
miles west of Davis, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sulphur, Davis, Wynnewood, Stratford, Roff, Fitzhugh, Hickory,
Hennepin, Pooleville and Vanoss.

This includes Interstate 35 between mile markers 52 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3437 9740 3452 9740 3486 9698 3485 9693
      3489 9693 3492 9690 3465 9658
TIME...MOT...LOC 0125Z 224DEG 24KT 3453 9723

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mahale
Local storm report, Feb 15, 8:39 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CST WED FEB 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             2 WNW ADA               34.79N 96.69W
02/15/2023  M1.00 INCH       PONTOTOC           OK   BROADCAST MEDIA

            QUARTER-SIZED HAIL REPORTED ON NORTHWEST
            SIDE OF ADA.

&&

MDU
Local storm report, Feb 15, 8:50 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CST WED FEB 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             BYNG                    34.87N 96.67W
02/15/2023  M1.00 INCH       PONTOTOC           OK   FIRE DEPT/RESCUE

            QUARTER-SIZED HAIL REPORTED IN BYNG.

&&

MDU
Special weather statement, Feb 15, 9:21 PM CST, 1 minute before
Special Weather Statement
National Weather Service Norman OK
921 PM CST Wed Feb 15 2023

OKZ040-041-045-046-050-160345-
Love OK-Carter OK-Garvin OK-Murray OK-Jefferson OK-
921 PM CST Wed Feb 15 2023

...Strong thunderstorms will impact portions of east central
Jefferson, southeastern Garvin, northern Love, Carter and Murray
Counties through 945 PM CST...

At 921 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Milo to 5 miles north of
Rubottom. Movement was northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ardmore, Sulphur, Davis, Lone Grove, Healdton, Wilson, Dickson,
Springer, Dougherty, Gene Autry, Graham, Pooleville, Overbrook, Lake
Of The Arbuckles, Lake Murray, Turner Falls, Milo and Hennepin.

This includes Interstate 35 between mile markers 19 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3399 9764 3449 9739 3469 9693 3459 9693
      3399 9698
TIME...MOT...LOC 0321Z 237DEG 24KT 3442 9728 3402 9748

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:06 PM CSTSpecial Weather StatementOUNMcClain24 min
Feb 15, 6:32 PM CSTSpecial Weather StatementOUNGrady28 min
Feb 15, 6:48 PM CSTSpecial Weather StatementOUNStephens27 min
Feb 15, 7:01 PM CSTSpecial Weather StatementOUNGarvin29 min
Feb 15, 7:12 PM CSTSpecial Weather StatementOUNGarvin, Jefferson33 min
Feb 15, 7:25 PM CSTSpecial Weather StatementOUNMurray, Pontotoc50 min
Feb 15, 7:36 PM CSTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, McClain, Murray and 1 more39 min
Feb 15, 7:42 PM CSTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc48 min
Feb 15, 8:07 PM CSTTornado WarningOUNGarvin, Johnston, Murray, Pontotoc38 min
Feb 15, 8:11 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love, Murray38 min
Feb 15, 8:17 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNPontotoc, Seminole43 min
Feb 15, 8:25 PM CSTTornado WarningOUNHughes, Pontotoc, Seminole50 min
Feb 15, 8:40 PM CSTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc50 min
Feb 15, 8:48 PM CSTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Pontotoc, Pottawatomie, Seminole3 hr
Feb 15, 9:00 PM CSTTornado WarningOUNHughes, Pontotoc, Seminole40 min
Feb 15, 9:19 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc41 min
Feb 15, 9:21 PM CSTSpecial Weather StatementOUNCarter, Murray24 min
Feb 15, 9:46 PM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc44 min
Feb 15, 10:15 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc60 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.